# SDR HALA2017032800083

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 55,416 hours, 10,182 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 1201515
- Condition: Faulted
- Location: Apu
- Part time: 364 hours, 71 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RAN FOR 5 MINUTES, THEN SHUT DOWN WITHOUT A FAULT, RESTARTED, RAN FOR 5 MINUTES THEN SHUT DOWN WITH A FAULT LIGHT.   PREFORMED APU BITE CHECK IAW AMM 49-61-05.  FOUND ECU FAULTED.  REMOVED AND REPLACED THE APU ECU IAW AMM 49-61-05. BITE TESTED OK. OPS OK. OK FOR SERVICE.
